# SDR FDEA201208142977

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE APU CUT OUT AREA THE UPPER EDGE HAS CORROSION ALONG THE STRINGER 3R BULKHEAD FROM BS 1787-1825.  REMOVED AND REPLACED WITH ANGLE FABRICATED AS PER DWG 148N3152 SHT.1 REV.  AND INSTALLED IAW DWG 148N3105 SHT.5 REV.  REPAIR IS MAJOR.
